# SDR 06FDEA04133

- Difficulty date: November 29, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 65,464 hours, 21,453 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1257
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING LOWER BARREL SECTION.  CORROSION ON FRAME TO SKIN LOWER ANGLES BETWEEN LONGERONS 50L-51L ON THE FWD SIDE AND LONGERONS 50L-51L, 51L-52L ON THE AFT SIDE OF FRAME 1257.4 NOT POSSIBLE TO REMOVE CORROSION NEED TO REMOVED FRAME FOOT AS CORROSION GOES UNDER FRAME BTWN LONG NR 50L AND LONG NR 51L STA 1257.  REMOVED FRAME IAW SRM 51-33-01 P34/47 VOL2.  REMOVED CORROSION IAW SRM 51-21-01 PAR 34 VOL 2, ORIG THK 0.071" MAT REMA .069" BTWN LONG NR 51L-52L, WITHIN LIMITS IAW SRM 53-00-01 FIG1A SHT4 BTWN LONG NR 50L AND LONG NR 51L MAT REMA .044" 38 PERCENT MAT REMOVED OUT LIMITS IAW SRM 53-00-01 FIG 1A SHT4 AND FIG 1B VOL1.  DAMAGED FLANGE TRIMMED OUT REPAIR FRAME FABRICATED F171058-3.  INSTALLED IAW SRM53-00-01
